# SDR COMA0660346

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 10,348 hours, 9,077 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5657 - ON TAKEOFF RECEIVED FLIGHT SPOILER FAULT AND SUBSEQUENTLY WARNING CONFIG SPOILERS CAME ON.  FOUND LEFT INBOARD FLIGHT SPOILER PCU INOP.  DEFERRED PER MEL 27-62-02.
